Strange attractors for periodically forced parabolic equations / Kening Lu, Qiudong Wang, Lai-Sang Young.

"We prove that in systems undergoing Hopf bifurcations, the effects of periodic forcing can be amplified by the shearing in the system to create sustained chaotic behavior. Specifically, strange attractors with SRB measures are shown to exist. The analysis is carried out for infinite dimensiona...

Full description

Saved in:
Bibliographic Details
Main Authors: Lu, Kening, 1962- (Author), Wang, Qiudong, 1962- (Author), Young, L.-S. (Author)
Format: Electronic
Language:English
Published: Providence, Rhode Island : American Mathematical Society, [2013]
Series:Memoirs of the American Mathematical Society ; no 1054.
Subjects:
Online Access:Click for online access
Description
Summary:"We prove that in systems undergoing Hopf bifurcations, the effects of periodic forcing can be amplified by the shearing in the system to create sustained chaotic behavior. Specifically, strange attractors with SRB measures are shown to exist. The analysis is carried out for infinite dimensional systems, and the results are applicable to partial differential equations. Application of the general results to a concrete equation, namely the Brusselator, is given."--Page v.
Item Description:"July 2013, Volume 224, Number 1054 (third of 4 numbers)."
Physical Description:1 online resource (v, 85 pages) : color illustrations.
Bibliography:Includes bibliographical references (pages 83-85).
ISBN:9781470410056
1470410052
ISSN:0065-9266 ;